# SDR DXTA2012032604429

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 6,404 hours, 4,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38003041
- Part serial: P458
- Condition: Odor
- Location: Cabin
- Part time: 8,981 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SHORTLY AFTER TURNING THE MAV'S ON AND THE APU COMPLETELY OFF THERE WAS A STRONG ODOR THAT SMELLED LIKE OIL.  THERE WAS NO SMOKE.  TURNED MAV'S TO LP AND THE ODOR WENT AWAY.  R & R APU WITH UNIT REPAIRED UNIT.  OPS AND LEAK CHECKED SATISFACTORY.  ALL WORK IAW MM 49-11-00.
